# SDR CA960708003

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Servo Tab
- Part number: C3TE134
- Condition: Ripped
- Location: Rt Elev Te
- Component: Dhav, C3TE1106
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) SLIGHT FLUTTER ON FINAL STAGE OF CLIMB. SEVERE FLUTTER AFTER LEVEL OUT IN CRUISE. INVESTIGATION FOUND THE RIGHT HAND ELEVATOR SERVO TAB CONNECTING ROD ARM BORKEN OFF THE SERVO TAB. TAB WAS BENT AND BROKEN BUT STILL ATTACHED. TRAILING EDGE OF ELEVATOR SKIN LOOSE. CENTRE SPAR OF ELEVATOR BROKEN. SRVO TAB HAS SKIN SPLIT 7" FROM INBOARD END.  SKIN ON TRAILING EDGE BENT UP 1 3/4", THEN STRAIGHT FOR 6", THEN TRAILING EDGE BENT DOWN FOR 2 7/16" AND THEN STRAIGHT UNTIL ACTUATING ATTACH POINT, WHERE ACTUATING ARM IS RIPPED OUT OF TAB. TAB APPEARS TO HAVE BEEN BENT UP ON TRAILING EDGE.
